# SDR AWXA200601567

- Difficulty date: August 27, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 32,737 hours, 12,593 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - ATB - FLT 675 - DURING CLIMB, THE CREW RECEIVED A NR 2 ENGINE FIRE WARNING.  ENGINE INDICATIONS WERE NORMAL.  THE CREW WAS AWARE OF THE HISTORY FOR THIS INDICATION AND DID NOT INITIATE AN IFSD.  CREW RETURNED TO PHX.  CRITICAL ALERT - 9505723 WAS INITIATED TO REPLACE LOOPS A & B FOR ENGINE 2 FAN, CORE AND PYLON SENSORS.  PERFORM SHAKEDOWN OF WIRING AND CONNECTORS WHILE MONITORING RESISTANCE AT FIRE DETECTION UNIT 2, 2WD2/A-K AND L FOR LOOP A.  ALSO LOOP B 2WD2/B - K & L.  SEE ASM 26-12-00.  PERFORM INSTALLATION TESTING AND RESTORE A/C TO NORMAL.  MAINTENANCE FOUND NR 2 ENG CORE FIRE LOOP "B" WIRE HAS AN OPEN APPROXIMATELY 4 INCHES BACK FROM THE CONNECTOR.  REMOVED BAD WIRE AND RE-TERMINATED CORE FIRE LOOP
